Current Volume | Browse | Search | RSSHome | Instructions for Authors | JSS Style Guide | Editorial Board

Authors: Paul N. Somerville
Title: [download]
(8712)
Numerical Computation of Multivariate Normal and Multivariate t Probabilities over Ellipsoidal Regions
Reference: Vol. 6, Issue 8, Jun 2001
Submitted 1999-05-28, Accepted 2001-06-27
Type: Article
Abstract:

An algorithm for the computation of multivariate normal and multivariate t probabilities over general hyperellipsoidal regions is given. A special case is the calculation of probabilities for central and noncentral F and x2 distributions. A FORTRAN 90 program MVELPS.FOR incorporates the algorithm.

Paper: [download]
(8712)
Numerical Computation of Multivariate Normal and Multivariate t Probabilities over Ellipsoidal Regions
(application/pdf, 28.4 KB)
Supplements: [download]
(1761)
Elip.out: used for the program output
(text/plain, 1.7 KB)
[download]
(1777)
elip.in: instructions for the program
(text/plain, 259 Bytes)
[download]
(1746)
mvelps.for: Fortran 90 program to evaluate multivariate normal and multivariate-t integrals over a general ellipsoid
(application/zip, 16.4 KB)
Resources: BibTeX | OAI
Creative Commons License
This work is licensed under the licenses
Paper: Creative Commons Attribution 3.0 Unported License
Code: GNU General Public License (at least one of version 2 or version 3)
Current Volume | Browse | Search | RSSHome | Instructions for Authors | JSS Style Guide | Editorial Board